ADDONA DAVIDE

Ruolo: 
Docente a contratto
Settore scientifico disciplinare: 
ANALISI MATEMATICA (MAT/05)

Pubblicazioni

  • Addona, D., Angiuli, L., & Lorenzi, L. (2019). On Invariant Measures Associated with Weakly Coupled Systems of Kolmogorov Equations. ADVANCES IN DIFFERENTIAL EQUATIONS, 24(3-4), 137-184. Dettaglio
  • Addona, D., Angiuli, L., & Lorenzi, L. (2019). Hypercontractivity, supercontractivity, ultraboundedness and stability in semilinear problems. ADVANCES IN NONLINEAR ANALYSIS, 8(1), 225-252. Dettaglio
  • Addona, D., Bandini, E., & Masiero, F. (2019). A nonlinear Bismut-Elworthy formula for HJB equations with quadratic Hamiltonian in Banach spaces [Altro]. Dettaglio
  • Addona, D., Angiuli, L., Lorenzi, L., & Tessitore, G. (2017). On coupled systems of Kolmogorov equations with applications to stochastic differential games. ESAIM. COCV, 23(3), 937-976. Dettaglio
  • (2015). Parabolic operators with unbounded coefficients with applications to stochastic optimal control games. (Tesi di dottorato, Università degli Studi di Milano-Bicocca, 2015). Dettaglio